Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

moxie

Member
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About moxie

  • Rank
    New Member

Profile Information

  • Location
    NYC, New York
  1. I use Vita-K and BP...Vita K first then BP..., my skin is def NOT dry b/c of it and I still use other stuff too. I don't think that there should be a reaction with the Vita-K and BP..
  2. I was using a BP 5% from the derm and it was doing nothing, then I bought OTC clerasil 10% spot treatment in the tube and it really helps. I still use allllll the other stuff from the derm except her 5% BP and my skin surprisingly is not dry, itch or red. I must have resilient skin after all these years of putting crap on my face.
  3. I am def on the pill ONLY for skin help. I am 29 and never took the pill, so my friends laugh that I am on it now, until I tell them that it is only for skin reasons!! Anyway, I think Dianette is not available in the US, I live in NYC. But Ortho-tri-cycline is the one in the US that is "FDA approved" to improve acne. Of course, FDA approval doesn't mean non-FDA approved pills do not work, it just means that this particlalr pill had the $$ and push to get before the FDA. So I am sure that the
  4. Kate: even if it is from the pill and the itch is like a yeast infection itch, it can probably just be treated. Maybe by taking acidofolis (can't spell it) which helps yeast infections and is supposed to be good for your skin anyway. I would talk to the gyno about that. But it seems that the itch is something treatable so that you won't have to give up the pill. I hope i see results soon. I think I am seeing some, but can't tell if it is from using 10%BP now or from the Pill. But i will r
  5. I started taking ortho-tri-cycline only to help my acne. I never had any itching problems. I am about to enter the beginning of my 3rd month on the pills and am thinking of quiting. When did you start to see improvment in your skin. I keep hearing about third month. I hate it b/c I feel like I gained weight, which would be OK if my skin was clear. Did you experience weight gain, and if so did you lose it?
  6. Yeah I bought OUT all the Vita-K in Waldgreens by me b/c it was sooo hard to find... (bought all 3 bottles!!) anyway, i am happy yet annoyed to say that I have been using VitaK and BP10% all over the counter for 4 days and seeing faster results than after using alll the stuff from the derm.... (thats why I am annoyed) But I was wondering...after i wash my face i put a glycolic acid lotion on, should I use the Vitak next - BEFORE I use the BP or anythng else,--- or should I VITAK be that last th
  7. That is what I am hoping for, and that is what I have heard, the "3 month" point..BUT all those people had "OK" skin, so they were not waiting "patiently" like me and paying such close attention. I hope you all are right, I will be very very happy.
  8. I have used retin-a micro, doxy, clearsin, gylcolic face washes and lotions and 5% BP from a perscription AND now i just bought the over the counter clearsil 10% bp and use that instead of the 5% and THAT helps...figures, i am starting to think that Dan has the right idea. I am too nervous to go off the other stuff and just use BP, mostly b.c I am prob entering my 8th week of following the derms "perscription" and want to let it take its course, but the 10% BP really helps. I also bought the
  9. PLEASE hang in there, I have read your post and all the others and am sure that ANY of us will help you in any way we can. Maybe we should talk about what you have tried, and not tried. I am sure after seeing your history of products, maybe one of us will have a suggestion. I am new to this, and am def. no expert, but reading what others have to say helps me in terms of feeling better and even making decisions on which products I will use. Have you ever gone to a nutritionist or chiropractor
  10. I have been on the pill for a month and a half. I do not think it is helping my skin. But it is actually making me feel very bloated which is making me miserable. I was wondering whether the "3 month" time frame I have been hearing about is true, that is, whether it take 3 months to see positive results and for the "negative" effects to go away. Have any of you tried the pill and seen the negative effects fade after 3 months? If it is not going to help my skin, then I don't want to be on it.
  11. I use them too, the face wash with 20% glycolic and the face lotion, I love the lotion, but damn it's expensive....
  12. Almostclear.....what did you do to become "Almost Clear" PLEEEEEAAASSSEEE tell.......
  13. Happily (?) I am done with Law School, now a Lawyer, of course, stress has NOT decreased. I agree that it may be too much stuff as well, but now I can understand a person's fear in NOT using something that the Derm gives you for fear that you are not using enough!! it is very frustrating and seems to me, after reading tons of other people's posts, that all of this is trial and error and takes time, and "wait, it takes time" is the LAST thing that any of us want to hear!! I also agree that sl
  14. The one item that I always use and that I can def try and live w/o is Hot Sauce...i use it alll the time. I didn't see tomatoes on there, I had though that tomatoes were a big one. Funny about bananas, i just recently started eating them too to be healthier...you just can't win!!! :?
  15. I agree, do NOT lay down after taking it. I did that a few days ago and immediately threw up. Also, you may even want to use SPF 30, depending on your skin type.
×